Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 582435, 12 pages
http://dx.doi.org/10.1155/2008/582435
Research Article

Elliptic Equations in Weighted Sobolev Spaces on Unbounded Domains

Dipartimento di Matematica e Informatica, Università di Salerno, via Ponte don Melillo, 84084 Fisciano, Italy

Received 10 May 2008; Accepted 20 August 2008

Academic Editor: Manfred H. Moller

Copyright © 2008 Serena Boccia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Serena Boccia, Sara Monsurró, and Maria Transirico, “Solvability of the Dirichlet problem for elliptic equations in weighted Sobolev spaces on unbounded domains,” Boundary Value Problems, vol. 2008, 2008. View at Publisher ยท View at Google Scholar
  • Sara Monsurrò, and Maria Transirico, “A priori bounds in for solutions of elliptic equations in divergence form,” Bulletin des Sciences Mathématiques, 2013. View at Publisher ยท View at Google Scholar
  • Sara Monsurrò, and Maria Transirico, “A Priori Bounds in and in for Solutions of Elliptic Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher ยท View at Google Scholar
  • Sara Monsurro, and Maria Transirico, “A weighted W-2,W-p-a priori bound for a class of elliptic operators,” Journal Of Inequalities And Applications, 2013. View at Publisher ยท View at Google Scholar
  • Sara Monsurrò, and Maria Transirico, “A W2,p-estimate for a class of elliptic operators,” International Journal of Pure and Applied Mathematics, vol. 83, no. 3, pp. 489–499, 2013. View at Publisher ยท View at Google Scholar
  • Serena Boccia, Sara Monsurró, and Maria Transirico, “Dirichlet problem for elliptic equations in weighted sobolev spaces,” International Journal of Pure and Applied Mathematics, vol. 86, no. 1, pp. 217–234, 2013. View at Publisher ยท View at Google Scholar
  • Loredana Caso, Roberta D’Ambrosio, and Maria Transirico, “Solvability of the Dirichlet problem in W 2,p for a class of elliptic equations with singular data,” Acta Mathematica Sinica, English Series, vol. 30, no. 5, pp. 737–746, 2014. View at Publisher ยท View at Google Scholar